# SDR DALA2023041302901

- Difficulty date: April 1, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 88,133 hours, 15,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 DURING CRV LOCATED EMERGENCY EXIT SIGN @ 3R DOOR DAMAGED. CORRECTIVE ACTION: R/R EMERGENCY EXIT SIGN @ 3R DOOR PER B767 AMM 33-51. EMERGENCY EXIT SIGN COMPLETED PER SWPM 20-62-23. NEF REMOVED. OK FOR SVC. (2699167)
